Constructive and non-constructive methods of proofs of irrationality and transcendency and algebraic independence of periods of abelian varieties
Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Série 2, no. 2 (1980), pp. 21-22.
@incollection{MSMF_1980_2_2__21_0,
     author = {Chudnovsky, G. V.},
     title = {Constructive and non-constructive methods of proofs of irrationality and transcendency and algebraic independence of periods of abelian varieties},
     booktitle = {Fonctions ab\'eliennes et nombres transcendants},
     editor = {Bertrand, Daniel and Waldschmidt, Michel},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     pages = {21--22},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {2},
     year = {1980},
     doi = {10.24033/msmf.275},
     zbl = {0448.10026},
     mrnumber = {83k:10064},
     url = {http://www.numdam.org/articles/10.24033/msmf.275/}
}
TY  - CHAP
AU  - Chudnovsky, G. V.
TI  - Constructive and non-constructive methods of proofs of irrationality and transcendency and algebraic independence of periods of abelian varieties
BT  - Fonctions abéliennes et nombres transcendants
ED  - Bertrand, Daniel
ED  - Waldschmidt, Michel
T3  - Mémoires de la Société Mathématique de France
PY  - 1980
DA  - 1980///
SP  - 21
EP  - 22
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/msmf.275/
UR  - https://zbmath.org/?q=an%3A0448.10026
UR  - https://www.ams.org/mathscinet-getitem?mr=83k:10064
UR  - https://doi.org/10.24033/msmf.275
DO  - 10.24033/msmf.275
ID  - MSMF_1980_2_2__21_0
ER  - 
Chudnovsky, G. V. Constructive and non-constructive methods of proofs of irrationality and transcendency and algebraic independence of periods of abelian varieties, dans Fonctions abéliennes et nombres transcendants, Mémoires de la Société Mathématique de France, Série 2, no. 2 (1980), pp. 21-22. doi : 10.24033/msmf.275. http://www.numdam.org/articles/10.24033/msmf.275/

Cité par Sources :